The Annals of Statistics

A Large Sample Study of Cox's Regression Model

Anastasios A. Tsiatis

Full-text: Open access

Abstract

Strong consistency and asymptotic normality are established for the maximum partial likelihood estimate of the regression parameter in Cox's regression model. Estimates are also derived for the underlying cumulative hazard function and survival distribution. We establish the asymptotic normality of these estimates and calculate the limiting variances.

Article information

Source
Ann. Statist., Volume 9, Number 1 (1981), 93-108.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176345335

Digital Object Identifier
doi:10.1214/aos/1176345335

Mathematical Reviews number (MathSciNet)
MR600535

Zentralblatt MATH identifier
0455.62019

JSTOR
links.jstor.org

Subjects
Primary: 62E20: Asymptotic distribution theory
Secondary: 62P10: Applications to biology and medical sciences

Keywords
Cox's regression model censored survival study weak convergence cumulative hazard function Gaussian process

Citation

Tsiatis, Anastasios A. A Large Sample Study of Cox's Regression Model. Ann. Statist. 9 (1981), no. 1, 93--108. doi:10.1214/aos/1176345335. https://projecteuclid.org/euclid.aos/1176345335


Export citation